# SDR J7SA2023060100360

- Difficulty date: May 10, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N548FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20342
- Aircraft time: 11,572 hours, 7,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, 'PACK FAIL' ILLUMINATED ACCOMPANIED BY A SMELL OF FIREWORKS. REPLACED THE AIR CYCLE MACHINE IAW CL 300 AMM 21-52-13. REPLACED THE TEMPERATURE CONTROL VALVE IAW AMM 21-52-33. OPS AND LEAK CHECK GOOD.
